# SDR 99UAL900161

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE CAUSED BY BAGGAGE TRACTOR ON RIGHT SIDE OF AIRCRAFT, JUST FORWARD OF NR 2 SERVICE DOOR ENCOMPASSING A 42 INCH AREA WITH APPROXIMATELY AN 18 INCH HOLE ACROSS ONE STRINGER. *S/D* SHEAR TIE REPAIRED AT STA 344 BETWEEN STR 19R AND 20R PER SRM 53-10-4, FIGURE 9.  SKIN WAS REPAIRED BETWEEN BS 312 AND BS 355 PER SRM 53-30-3, FIGURES 1 & 9.
